JournalsrmiVol. 30, No. 2pp. 667–684

On trilinear oscillatory integrals

  • Michael Christ

    University of California, Berkeley, USA
  • Diogo Oliveira e Silva

    Universität Bonn, Germany
On trilinear oscillatory integrals cover
Download PDF

Abstract

We examine a certain class of trilinear integral operators which incorporate oscillatory factors eiPe^{iP}, where PP is a real-valued polynomial, and prove smallness of such integrals in the presence of rapid oscillations.

Cite this article

Michael Christ, Diogo Oliveira e Silva, On trilinear oscillatory integrals. Rev. Mat. Iberoam. 30 (2014), no. 2, pp. 667–684

DOI 10.4171/RMI/795